# SDR CA081218003

- Difficulty date: December 16, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221917202
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE FL 380, 3.5 HOURS IN FLIGHT, THE MFD NR 2 LOWER WINDOW STARTED TO CYCLE BETWEEN THE DIFFERENT FORMATS (PPOS, PLAN, TCAS ECT) AT FEW SECONDS INTERVAL WITH UNDEFINED SYMBOLS/TEXT LINE (HIEROGLYPH).  AT THAT TIME THE PFDS 1 AND 2, MFD 1 SHOWED NORMAL INFORMATION.  THEN, THE COMS AND NAVS ACTUAL AND PRE SELECTED FREQUENCIES, WOULD HAVE DIGITS CHANGING ON THEIR OWN, SOMETIMES THE FREQUENCIES WOULD BE GREEN OR AMBER ON BOTH CDUS TUNING PAGE AND MFDS RADIO MENUS.  THE NAVS TUNING MODE WOULD BE CHANGING BY THEMSELVES BETWEEN AUTO/MAN.  SUBSEQUENTLY, THE COMMUNICATION WITH BOTH VHF COMS WAS NO LONGER POSSIBLE WITH AIR TRAFFIC CONTROL.  ONBOARD SATELLITE AIRPHONE WAS USE.  THE FLIGHT WAS REDIRECTED TO A CLOSER AIRPORT AND THE AIRCRAFT LANDED UNEVENTFULLY.  FOLLOWING A RESET OF THE AIRCRAFT POWER THE ALL ABOVE CONDITIONS WERE NO LONGER PRESENT.   THE MFD NR 2 WAS REPLACED AS PRECAUTIONARY MEASURE AS IT WAS THE FIRST SYSTEM THAT STARTED TO SHOW A FAILURE.
